- February 6, 2019 at 8:02 pm
Hello, I have written on here a few times, was diagnosed with stage 4 metastatic melanoma on Dec 17, 2018, after 1 year of Opdivo and NED, then bam, here I am again, multiple lesions on liver and lungs and the few lymph nodes they left after the original surgeries. Started the Opdivo/Yervoy treatment on 1/22 and go back for my 2nd treatment on 2/11. I have been so very tired, no energy, severe back aches, severe headaches and just feeling down. My husband is very supportive, we are eating clean, trying to do everything to combat what we can on our side. I made an appointment with a counselor that will be next week, but all in all just want to feel normal, like I can do a day without hurting ar being exhausted. Is this normal? I also speak with my Dr tomorrow, but dammmm. Does this get better?
- February 6, 2019 at 10:08 pm
Good day Notsohappygal. Do this get better? Ooooohhhh yeah. I became stage IV back in 2012. Melanoma in the brain, both lungs, gall bladder, kidney, liver and left adrenal gland. Some brain surgery, Gamma Knife radiation and the Opdivo / Yervoy treatments and now all is well. Yes there were times that I got down, had trouble walking, eating, sleeping and didn't feel that I had much life left. Now I am 6.5 years NED. Do not give up, immunotherapy can take down that melanoma biotch. Never loose the hope.
- February 7, 2019 at 12:05 am
Hello, I am not the patient my husband is. He became stage 4 in May 2018. It was devastating news and we were both scared and down in the dumps. He started treatment with Opdivo that same month and things are improving. I know the combo is much harder on your body and I am so sorry you are feeling rotten. There are many people here on this board who are doing really well after stage 4 diagnosis. I believe that with all of the options now available to melanoma patients this nasty disease can be beat. Be kind to yourself and allow your friends and fami!y to care for you. You will be in my thoughts and prayers.
- February 7, 2019 at 12:39 am
I found the ipi/nivo brutal, first round very tired, second round totally knocked me out, couldn't make it out of the apartment, let alone round the block, ached everywhere, totally exhausted, lost 5kg, ended up with a couple of stage 2 reactions, lungs and skin, onto prednisone. Then missed round 3, round 4 was similar to round 1, really exhausting.
Then it got better, today I rec'd my 49th dose of Nivo alone, everything is stable, haven't had a recation, back working, all is good. Bone tumours gone, everthing shrank, then stablized.
Hang in there it gets better
- February 7, 2019 at 2:29 pm
So sorry you are feeling bad. I'm not the patient, nor did my husband get treatment beyond surgery, but I can imagine that during treatment for Melanoma, there are all kinds of "normal" that probably suck. I can't add to those that replied and been through treatment, just wanted to let you know we are here for you in solidarity. I'm sure it is exhausting mentally on top of the side effects of treatment. Just let your body fight and you rest as needed and so glad you will get to see a counselor, that should help the mental part. Hoping that day when you wake up, jump out of bed and don't give this a second thought is soon to come. Many hugs
- February 7, 2019 at 3:38 pm
I echo John’s response, particularly around your headaches. Might be a pituitary/adrenal/cortisol issue requiring treatment with steroids.
- You must be logged in to reply to this topic.